# SDR DALA14004643231

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,777 hours, 29,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER FITTING LOCATION IN FRAME  16 AT STR 23R.  REPLACED LOWER CORNER FITTING LOCATION IN FR16 AT LEVEL OF STR 23R IAW SRM 51-72-11 AND DWG 53112109.
